# SDR SWAA2018091125004

- Difficulty date: August 24, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 19,528 hours, 8,437 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114A5010
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT UPPER TRAILING EDGE WEDGE AT OUTBOARD END DELAMINATED.  R&R NR 1 SLAT IAW AMM.
